# SDR SWAA2013120222856

- Difficulty date: November 17, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 21,380 hours, 12,639 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 11A44107
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MAIN FLAP TE WEDGE LOWER SURFACE CRACKED AT 12-INCH INBD OF OTBD AFT FLAP TRACK.  REPAIRED SKIN IAW SRM & EA.
